skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Friday, April 12 until 2:00 AM ET on Saturday, April 13 due to maintenance. We apologize for the inconvenience.


Title: Inference for Gaussian processes with Matern covariogram on compact Riemannian manifolds
Award ID(s):
2113779 2206038
NSF-PAR ID:
10428856
Author(s) / Creator(s):
; ;
Date Published:
Journal Name:
Journal of machine learning research
Volume:
24
ISSN:
1532-4435
Page Range / eLocation ID:
1-26
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found